Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking xet cr plus daily. Any side effects? How to stop this medicine?

Dear doctor, Last 6 year my wife taking xet cr plus 12.5 mg regularly on daily basis as instructed by the psychiatric can you advice it is harmful and any side effect you know what happened when we are are trying to stop the xt Cr plus 12.5 mg one or maximum 2 days after that her body and mind cant work so,please advice me
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You are not alone suffering with this problem.
In fact all the SSRI anti depressants cause this.
However,you can still find a way.
Don't stop the medicine completely at once.
Try to split your tablet in 4 parts and then start taking 3 parts of it daily.
You may have some problem but your body shall withstand it.
Keep giving this dose to your wife for 6 weeks and let the body adjust to this 3/4 th of the dose.
Repeat the sme again after 6 weeks and start giving 2 parts and then so on.
I hope your wife shall be able to come out of it in 6 months time.
Answered: Sat, 16 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor